Universal extensions and -adic periods of elliptic curves
Compositio Mathematica, Tome 73 (1990) no. 1, pp. 107-119
Cet article a éte moissonné depuis la source Numdam
@article{CM_1990__73_1_107_0,
author = {Crew, Richard},
title = {Universal extensions and $p$-adic periods of elliptic curves},
journal = {Compositio Mathematica},
pages = {107--119},
year = {1990},
publisher = {Kluwer Academic Publishers},
volume = {73},
number = {1},
mrnumber = {1042455},
zbl = {0742.14013},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1990__73_1_107_0/}
}
Crew, Richard. Universal extensions and $p$-adic periods of elliptic curves. Compositio Mathematica, Tome 73 (1990) no. 1, pp. 107-119. http://geodesic.mathdoc.fr/item/CM_1990__73_1_107_0/